HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Computation of Betti numbers of monomial ideals associated with cyclic polytopes

Files in This Item:
pre277.pdf465.56 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83424

Title: Computation of Betti numbers of monomial ideals associated with cyclic polytopes
Authors: Terai, N. Browse this author
Hibi, T. Browse this author
Issue Date: 1-Jan-1995
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 277
Start Page: 1
End Page: 11
Abstract: We give a combinatorial formula for the Betti numbers which ap­pear in a minimal free resolution of the Stanley-Reisner ring k[􀀁(P)]= A/ h('P) of the boundary complex 􀀁(P) of an odd-dimensional cyclic polytope P over a field k. A corollary to the formula is that the Betti number sequence of k[􀀁(P)] is unimodal and does not depend on the base field k.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69028
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University